# SDR COMA0660457

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 8,210 hours, 6,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170718
- Condition: Cracked
- Location: Pax Door
- Part time: 8,210 hours, 6,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH STEP UP ON PAX DOOR AFT SKIN IS CRACKED IN RADIUS OF RISER ANGLE.COMPLIED WITH E.A. 10-5211-01292 A.
